Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 7874061, 5 pages
http://dx.doi.org/10.1155/2016/7874061
Research Article

Approximation of Analytic Functions by Solutions of Cauchy-Euler Equation

Mathematics Section, College of Science and Technology, Hongik University, Sejong 30016, Republic of Korea

Received 2 November 2015; Accepted 15 May 2016

Academic Editor: Gestur Ólafsson

Copyright © 2016 Soon-Mo Jung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-H. Bae and W.-G. Park, “On the Ulam stability of the Cauchy-Jensen equation and the additive-quadratic equation,” Journal of Nonlinear Science and Its Applications, vol. 8, no. 5, pp. 710–718, 2015. View at Google Scholar · View at MathSciNet
  2. D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, Birkhäuser, Boston, Mass, USA, 1998.
  3. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, vol. 48 of Springer Optimization and Its Applications, Springer, New York, NY, USA, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. O. Kim, A. Bodaghi, and C. Park, “Stability of functional inequalities associated with the Cauchy-Jensen additive functional equalities in non-Archimedean Banach spaces,” Journal of Nonlinear Science and Its Applications, vol. 8, no. 5, pp. 776–786, 2015. View at Google Scholar · View at MathSciNet
  5. M. Ob loza, “Hyers stability of the linear differential equation,” Rocznik Naukowo-Dydaktyczny. Prace Matematyczne, no. 13, pp. 259–270, 1993. View at Google Scholar · View at MathSciNet
  6. M. Obłoza, “Connections between Hyers and Lyapunov stability of the ordinary differential equations,” Rocznik Nauk.-Dydakt. Prace Mat Journals, vol. 14, pp. 141–146, 1997. View at Google Scholar · View at MathSciNet
  7. C. Alsina and R. Ger, “On some inequalities and stability results related to the exponential function,” Journal of Inequalities and Applications, vol. 2, no. 4, pp. 373–380, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S.-E. Takahasi, T. Miura, and S. Miyajima, “On the Hyers-Ulam stability of the Banach space-valued differential equation y'=λy,” Bulletin of the Korean Mathematical Society, vol. 39, pp. 309–315, 2002. View at Google Scholar
  9. S.-M. Jung, “Hyers-ulam stability of linear differential equations of first order,” Applied Mathematics Letters, vol. 17, no. 10, pp. 1135–1140, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. S.-M. Jung, “Hyers-Ulam stability of linear differential equations of first order, II,” Applied Mathematics Letters, vol. 19, no. 9, pp. 854–858, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. D. Popa and I. Raşa, “On the Hyers-Ulam stability of the linear differential equation,” Journal of Mathematical Analysis and Applications, vol. 381, no. 2, pp. 530–537, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. D. Popa and I. Raşa, “Hyers-Ulam stability of the linear differential operator with non-constant coefficients,” Applied Mathematics and Computation, vol. 219, no. 4, pp. 1562–1568, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. G. Wang, M. Zhou, and L. Sun, “Hyers-Ulam stability of linear differential equations of first order,” Applied Mathematics Letters, vol. 21, no. 10, pp. 1024–1028, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. D. S. Cîmpean and D. Popa, “On the stability of the linear differential equation of higher order with constant coefficients,” Applied Mathematics and Computation, vol. 217, no. 8, pp. 4141–4146, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Y. Li and Y. Shen, “Hyers-Ulam stability of linear differential equations of second order,” Applied Mathematics Letters, vol. 23, no. 3, pp. 306–309, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. G. Choi and S.-M. Jung, “Invariance of Hyers-Ulam stability of linear differential equations and its applications,” Advances in Difference Equations, vol. 2015, article 277, 14 pages, 2015. View at Publisher · View at Google Scholar